# SDR F3LA200700368

- Difficulty date: December 7, 2007
- Submitted: December 12, 2007
- Operation: Air carrier
- Aircraft: N901FR
- Make and model: Airbus A319-112
- Aircraft serial: 1488
- Aircraft time: 22,815 hours, 10,141 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-5 CHECK, INSPECTION REPORTED FLOOR PANEL 151PE IN AFT CARGO COMPARTMENT BROKEN INTERNALLY.  REMOVED PANEL 151PE IAW SRM 51-42-11.  DETERMINED PANEL TO BE BROKEN IN HALF (FULL LENGTH OF PANEL) AND OUT OF LIMITS IAW SRM 53-02-00, FIG 206, SHEET 2.  REPLACED FLOOR PANEL 151PE IAW SRM 53-42-14-400-001.
